MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient's implantable neurostimulator (ins) was depleted and the patient had been sent a new recharger about a month ago - pt noticed the ins was in overdischarge about a month ago.Manufacturer representative (rep) said today they met with the pt and initiated a physician reset mode session.All lights and buttons appeared to work as expected on recharger and recharger entered physician reset mode for about 10 minutes, but then recharger went off and unresponsive.During the call, rep.Turned recharger back on and recharger appeared to be working as expected with 3 battery lights.Rep.Tried to charge pt's ins in a normal charging session, but light went amber and recharger made error tone.Then, rep.Engaged another physician recharge session.Recharging session worked as expected on recharger and at end of call, rep.Had the recharger over ins and the physician recharge mode was in the stage where the recharger was timing for 60 minutes.Technical services suggested rep.Call back if recharger exited physician reset mode again.The rep called back to follow-up on the case.The caller indicated that they completed the troubleshooting and charged normally for about 15 minutes.They connected to the ins with the tablet, bypassed the power on reset message, and the clinician programmer showed the ins was at 0% charged.The caller asked about charging and overdischarge.Technical services reviewed information.The caller will have the patient continue to charge.
 
Additional Manufacturer Narrative
Continuation of d10: product id wr9200, lot# serial# (b)(6), product type recharger, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received from rep that the cause of ins depletion was likely due to patient stopping regular recharging of their ins.It is unknown what the cause of the wr being unresponsive is, but it is likely that this was use error do to poor device positioning.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24878675
Report Number3004209178-2026-06503
Device Sequence Number9100288
Product Code MHY
UDI-Device Identifier00763000100360
UDI-Public(01)00763000100360(17)210714
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2021
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date04/23/2026
Date Device Manufactured08/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age62 YR
Patient SexFemale